# SDR CA060502003

- Difficulty date: April 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 42,425 hours
- Engine: Ge CF680C2A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Nav Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AIRCRAFT TOWING, THE NAV 2 POSITION LIGHT CB POPPED. UNABLE TO RESET. DURING INVESTIGATION, FOUND THE 4 WIRES FROM THE LIGHT UNIT ASSY (7LA) BURNED ABOUT 8 INCHES LONG. WIRING WAS REPLACED AND LIGHT ASSEMBLY AND RELAY WERE REPLACED AS PRECAUTIONARY MEASURE. SB 30-0627-33-SB01 WILL BE INCORPORATED IN ALL AIRCRAFT TO UPGRADE THE NAVIGATIONAL LIGHT SYSTEM AND PREVENT THIS TYPE OF PROBLEM. (TC NR 20060502003)
